標題: Interior penalty discontinuous Galerkin methods with implicit time-integration techniques for nonlinear parabolic equations
作者: Song, Lunji
Gie, Gung-Min
Shiue, Ming-Cheng
應用數學系
Department of Applied Mathematics
關鍵字: discontinuous Galerkin method;error estimate;existence;numerical stability;nonlinear parabolic equation
公開日期: 1-七月-2013
摘要: We prove existence and numerical stability of numerical solutions of three fully discrete interior penalty discontinuous Galerkin methods for solving nonlinear parabolic equations. Under some appropriate regularity conditions, we give the l2(H1) and l(L2) error estimates of the fully discrete symmetric interior penalty discontinuous Galerkinscheme with the implicit -schemes in time, which include backward Euler and CrankNicolson finite difference approximations. Our estimates are optimal with respect to the mesh size h. The theoretical results are confirmed by some numerical experiments. (c) 2012 Wiley Periodicals, Inc. Numer Methods Partial Differential Eq, 2013
URI: http://dx.doi.org/10.1002/num.21758
http://hdl.handle.net/11536/21629
ISSN: 0749-159X
DOI: 10.1002/num.21758
期刊: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS
Volume: 29
Issue: 4
起始頁: 1341
結束頁: 1366
顯示於類別:期刊論文


文件中的檔案:

  1. 000318177700012.pdf